# SDR A6WA200340038

- Difficulty date: March 23, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT FLAP INDICATOR FLASHES BETWEEN 8 DEGREES AND 10 DEGREES WITH FLAPS SET AT 10 DEGREES.  MEL M ACTION CAUSES FAULTS.  REMOVED AND REPLACED FLAP POSITION TRANSMITTER.  (M)
